# SDR MWEA070015

- Difficulty date: February 14, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 50,755 hours, 44,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION CABIN FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  FOUND BAD SPLICE, REPLACED SPLICE.
